# SDR ASAA9780172

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THREE RED EMERGENCY FLOOR TRACK LIGHTS AT ROW 21 WERE FOUND INOPERATIVE.  REPLACED DEFECTIVE LAMP MODULE AND OPERATED NORMALLY.  (M)
